Day 4 of taking Synarel

Hi Everyone! I was just wondering if anyone else took/are taking Synarel nasal sprays at all? The first 3 days were easy, no problems except for not sleeping well. However today I am sweating a lot, I am so hot, I keep feeling sick and I am soooo distracted and fussy headed! I just wondered if this compared to anyone else's use of this drug and if the symptoms will settle a little for the next 3-5 weeks or if it will be like this the whole time? Don't get me wrong I am sure it will all be worth it and I am focusing on that, I just want to know what to expect if possible?

4 Replies

  • Hi EmmaT88, I used the Synarel nasal sprays recently (only stopped on Sunday just gone)

    Unfortunately I had quite a few side effects with them which only subsided when I stopped using it. I don't want to list them as I think your subconscious then makes you feel worse (google is not your friend here!) but rest assured it will get better when you stop them. What's 3-5 weeks when we may have 18 years of children's tantrums to deal with if it works ay? :-)

    I wish you luck on your journey xx

  • Yes I have tried to stay away from google!! I agree I don't want to think about any side effects too much!

    This is very true! I would put up with a lot more at 3-5 weeks if it means we get a baby at the end of it!! :-)

    Thank you for your reply :-)


  • The hot sweaty thing happens to me every time! And mild headaches. Amongst some other annoying things. I start Synarel tomorrow! Yay me! It eases up when you start the other drugs. I start gonal f on March 1st.

  • Oh that's good to know! Thank you. I start gonal f the 4th of march! :-) good luck!!! :-)

You may also like...